Advanced search
1 file | 224.03 KB

Duration dependence in the exit rate out of unemployment in Belgium: is it true or spurious?

Author
Organization
Keywords
Unemployment duration, ranking, business cycle, heterogeneity, seasons

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 224.03 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Cockx, Bart, and Muriel Dejemeppe. 2005. “Duration Dependence in the Exit Rate Out of Unemployment in Belgium: Is It True or Spurious?” Journal of Applied Econometrics 20 (1): 1–23.
APA
Cockx, B., & Dejemeppe, M. (2005). Duration dependence in the exit rate out of unemployment in Belgium: is it true or spurious? JOURNAL OF APPLIED ECONOMETRICS, 20(1), 1–23.
Vancouver
1.
Cockx B, Dejemeppe M. Duration dependence in the exit rate out of unemployment in Belgium: is it true or spurious? JOURNAL OF APPLIED ECONOMETRICS. Chichester, England: John Wiley & Sons; 2005;20(1):1–23.
MLA
Cockx, Bart, and Muriel Dejemeppe. “Duration Dependence in the Exit Rate Out of Unemployment in Belgium: Is It True or Spurious?” JOURNAL OF APPLIED ECONOMETRICS 20.1 (2005): 1–23. Print.
@article{670479,
  author       = {Cockx, Bart and Dejemeppe, Muriel},
  issn         = {0883-7252},
  journal      = {JOURNAL OF APPLIED ECONOMETRICS},
  language     = {eng},
  number       = {1},
  pages        = {1--23},
  publisher    = {John Wiley \& Sons},
  title        = {Duration dependence in the exit rate out of unemployment in Belgium: is it true or spurious?},
  url          = {http://dx.doi.org/10.1002/jae.761},
  volume       = {20},
  year         = {2005},
}

Altmetric
View in Altmetric
Web of Science
Times cited: